MathSciNet Relay Station
MathSciNet bibliographic data
MR2607282 34G25 (54E52)
De Blasi, F. S.; Pianigiani, G. Baire's category and the bang-bang property for evolution differential inclusions of contractive type. J. Math. Anal. Appl. 367 (2010), no. 2, 550–567.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement